MAUDE Adverse Event Report: ARTHREX, INC. 4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR

ARTHREX, INC. 4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Model Number 4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/28/2025, a sales representative reported via (b)(4) that an ar-3352-5531 laparoscopes seal popped off.This was discovered after a case.Additional information was provided on 11/04/2025 via sems where it was reported that this was discovered at the end of a case before reprocessing.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed based on photographic evidence of a ar-3352-5531, with a broken eyepiece seal.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as mechanical overstress due to repeated loading or off-axis insertion.

Brand Name
4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23534081
Report Number1220246-2025-05046
Device Sequence Number9065534
Product Code GCJ
UDI-Device Identifier00888867346628
UDI-Public(01)00888867346628(11)210414(10)13341771
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Device Catalogue NumberAR-3352-5531
Device Lot Number13341771
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown